# SDR DALA2024010210749

- Difficulty date: December 27, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 90,398 hours, 41,081 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3242 DISC: SCRATCH ON EXTERNAL SKIN ON STATIC PORT LOCATED BTW FR 23 TO FR 24 LEV EL STR 32L AT LOWER FUSELAGEE. C/A: EVALUATED REWORK ON EXTERNAL SKIN JOINED POINT 1 AND POINT 2, JOINED POINT 3 AND POINT 4 LOCATED STATIC PORT FR23 TO FR 24 LEVELSTR 33L AT LOWER FUSELAGE AND FOUND NEGLIGIBLE DAMAGE AS PER A320 SRM 51-73-11 STEP 4.C ITEM 1 FIGURE 12.TOOK MEASURE OF REWORKARE: JOINED POINT 1 AND POINT 2 IS :L=0.588 INCH W=0.525 INCH AND JOINED POINT 3 AND POINT 4 IS : L=0.630INCH INCH W= 0.464 INCH,TOOL USED CALIPER P/N: 500-196-30 S/N:A20230758 DUE DATE:04-APR-24.PERFORMED MINIMUN REMAINING THICKNESS ARE AS FOLLOW:MRTP1-2=0.077INCH;P3-4=0.077INCH AND INITIAL THICKNESS AROUND REWORKED AREA IS: 0.078 INCH AS PER NTM 51-10-04; TOOL USED:ULTRASONIC THICKNESS GAUGE PN:45MG;SN:130060401;DUE DATE : 20-MAR-24.RECHECK IS NOT REQUIRED DUE TO THIS ALLOWABLE DAMAGE ISCATEGORY A.DECAL MONITOR STABLISHED REFER LOG PAGE  EVALUATED REWORK ON EXTERNAL SKIN JOINED POINT 1 AND POINT 2, JOINED POINT 3 AND POINT 4 LOCATED STATIC PORT FR23 TO FR 24 LEVELSTR 33L AT LOWER FUSELAGE AND FOUND NEGLIGIBLE DAMAGE AS PER A320 SRM 51-73-11 STEP 4.C ITEM 1 FIGURE 12.TOOK MEASURE OF REWORKARE: JOINED POINT 1 AND POINT 2 IS :L= 0.588 INCH W=0.525 INCH AND JOINED POINT 3 AND POINT 4 IS : L=0.630INCH INCH W=0.464 INCH,
